EconPapers    
Economics at your fingertips  
 

Teichmüller Space, Dynamics, Probability

Howard Masur
Additional contact information
Howard Masur: University of Illinois at Chicago

A chapter in Proceedings of the International Congress of Mathematicians, 1995, pp 836-849 from Springer

Abstract: Abstract There are two rather separate sections to this paper. In the first part we indicate how the geometry of Teichmüller space and moduli space can be used to study the dynamics of rational billiards and more generally the dynamics of foliations defined by flat structures or quadratic differentials. In the second part of the paper we study random walks on the mapping class group of a surface and on Teichmüller space and show how the sphere of foliations defined by Thurston can be realized as the boundary of the random walks.

Date: 1995
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-3-0348-9078-6_77

Ordering information: This item can be ordered from
http://www.springer.com/9783034890786

DOI: 10.1007/978-3-0348-9078-6_77

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-30
Handle: RePEc:spr:sprchp:978-3-0348-9078-6_77